cardiologist-icon
High cholesterol and triglycerides
My cholesterol 210and triglycerides 225 , I was taking atorlip f from last one month, but this tablet giving me side effects life feet and upper foot pain and knee joints pain , I am a patient of spondylopathy so this tablet escalate my joints pain , what other medicines can I take to control the same
80 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Book appointment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.